MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FEM POR PS LT SZ 7; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE FEM POR PS LT SZ 7; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Model Number 1504-11-107
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Joint Laxity (4526)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).E3: the initial reporter has been removed for confidentiality/privacy.The initial reporter is the patient.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on behalf of the patient: patient said that he had 2 surgeries that resulted in knee replacement into his legs.The first surgery happened in 2021 he said that was perfectly fine.Second surgery happened 3 months back he feel pain.He think that the doctor put in incorrectly which is something wrong with the item.It was the same doctor that did both the procedures.Patient said he no longer can work and also walk, walks with the cane and also lost his job.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device was not returned to depuy synthes for evaluation, however photo(s) were provided for review.All available images were reviewed, and no evidence of implant fracture, disassociation, or anything indicative of a device nonconformance was found.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device was not returned to depuy synthes for evaluation, however photo(s) were provided for review.All available x-rays were reviewed, and on the lateral side of the joint there is an observable gap that differs in height with its medial counterpart, however with the evidence provided is not possible to determine if there is any product nonconformance or any contribution to an adverse condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.

Brand Name
ATTUNE FEM POR PS LT SZ 7
Common Device Name
ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17001724
Report Number1818910-2023-10919
Device Sequence Number6296481
Product Code MBH
UDI-Device Identifier10603295041924
UDI-Public10603295041924
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-11-107
Device Catalogue Number150411107
Device Lot Number3798911
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2023
Supplement Date Received by Manufacturer06/13/2023
06/19/2023
Initial Report FDA Received Date05/25/2023
Supplement Report FDA Received Date06/14/2023
06/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 6 CEM; ATTUNE FEM POR PS LT SZ 7; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE PS FB INSRT SZ 7 6MM; DEPUY1 GENTAMICIN CEMENT 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale